JournalszaaVol. 15, No. 2pp. 345–356

On xx-Analytic Solutions to the Cauchy Problem for Partial Differential Equations with Retarded Variables

  • A. Augustynowicz

    University of Gdansk, Poland
  • H. Leszczyński

    University of Gdansk, Poland
On $x$-Analytic Solutions to the Cauchy Problem for Partial Differential Equations with Retarded Variables cover
Download PDF

Abstract

We prove some existence results for solutions analytic with respect to the spatial variables to first-order equations with a delay and some deviations not only at the function, but also at its derivative. We construct a natural Banach space and a norm which make an adequate integral operator contractive. Due to a useful relation of partial order in this space the main problem is also placed in the theory of monotone iterative techniques.

Cite this article

A. Augustynowicz, H. Leszczyński, On xx-Analytic Solutions to the Cauchy Problem for Partial Differential Equations with Retarded Variables. Z. Anal. Anwend. 15 (1996), no. 2, pp. 345–356

DOI 10.4171/ZAA/704